Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

7 year old had fever after ear infection, taking Omnicef. Still high fever. Concerned ?

7 year old boy had 103 for four days a month ago, ear infection 2 weeks later, treated with antibiotics . Now high fever again, 103. Went to ped yesterday war was red but no infection, gave antibiotics if pain worsened, it did. Been on omnicef since last night, still at 103, comes down when treated with Motrin. Concerned mom.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
HI I have gone through your mail and as you said that your seven years old child is having high grade fever and he is also having associated ear infection,your paed doctor had given but still child is having fever.You are advice to consult E.N.T.specialist for examination of ear of your child to rule out otogenic causes of fever and complications of ear infections.If your suggest than you should go for some investigations like-C.T.Scan ear & head,Blood -CBC,ESR,malaria parasite,widal test, X-Ray chest.By clinical examination and co-relation of investigations report conclusion of co-relation between fever and ear infection.Thanks.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor